Alert archive / Illinois / Special Weather Statements in 2014

Special Weather Statement, NWS Quad Cities, IA

July 6, 2014Warren County, Illinois

NWS Quad Cities, IA issued this special weather statement at Jul 6, 2014, 7:21 AM CDT for Warren County, Illinois. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2014, 7:21 AM CDT (12:21 UTC)
Expired
Jul 6, 2014, 8:15 AM CDT
In force
54 min
Issued by
NWS Quad Cities, IA

County Warren County, IL

The radar

The Quad Cities radar (KDVN), 103 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 0.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1198 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1198 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

925 
WWUS83 KDVN 061221
SPSDVN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
721 AM CDT SUN JUL 6 2014

ILZ025-026-035-061315-
HENDERSON-MCDONOUGH-WARREN-
721 AM CDT SUN JUL 6 2014

...STRONG CLUSTER OF STORMS MOVING ACROSS WEST CENTRAL ILLINOIS...

AT 717 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF STRONG THUNDERSTORMS NEAR RARITAN...OR 15 MILES NORTHWEST 
OF MACOMB...MOVING EAST AT 20 MPH.

* THE THUNDERSTORMS WILL BE NEAR...
  RARITAN AND 7 MILES NORTH OF SCIOTA AROUND 725 AM CDT...
  9 MILES NORTH OF GOOD HOPE AROUND 735 AM CDT...
  ROSEVILLE AROUND 750 AM CDT...
  LITTLE SWAN LAKE AROUND 800 AM CDT...
  9 MILES NORTH OF PRAIRIE CITY AROUND 810 AM CDT...

ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND 
LIGHTNING...HEAVY RAIN...ARE ALL EXPECTED WITH THESE STORMS. MOVE 
INDOORS AND AWAY FROM WINDOWS AS THESE STORMS APPROACH.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.

LAT...LON 4072 9092 4094 9044 4055 9044 4052 9088
TIME...MOT...LOC 1219Z 250DEG 18KT 4065 9083

$$

12

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this special weather statement went out at Jul 6, 6:55 AM CDT, 26 minutes earlier.

Area forecast discussion, Jul 6, 6:55 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
655 AM CDT SUN JUL 6 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 411 AM CDT SUN JUL 6 2014

TODAY...NORTHERN FRINGE OF NW/NORTH CENTRAL MCS MAY CLIP THE FAR
SOUTHERN CWA EARLY IN THE PERIOD WITH SCTRD STORMS. THIS AHEAD OF
SECONDARY VORT MAX ACRS NE KS AND LLVL WEST-TO-EAST BOUNDARY/TROF
ALONG THE IA/MO BORDER...SOUTHWESTERLY H85 MB FLOW FEEDING INTO THE
BACKSIDE OF THIS SYSTEM AS WELL. WILL HAVE TO ACCOUNT FOR THIS
ACTIVITY IN THE SOUTH THROUGH AT LEAST MID MORNING AND MAY HAVE TO
RAISE POPS FURTHER WITH A MORNING UPDATE. MAY HAVE ISOLATED TO WDLY
SCTRD SHOWERS AND THUNDERSTORMS FESTERING IN THE REMNANTS OF THE
MCS AND SFC TROF ACRS CENTRAL INTO NORTHERN IL INTO EARLY THIS
AFTERNOON AND WILL KEEP LOW POPS IN THESE AREAS FOR THIS POTENTIAL.
BUT THE MAIN CONVECTIVE EVENT TO IMPACT THE CWA WILL LOOK TO COME
LATE THIS AFTERNOON AND ESPECIALLY THIS EVENING AS UPSTREAM COOL
FRONT CURRENTLY ACRS THE NORTHEASTERN PLAINS SAGS DOWN INTO AN
INCREASINGLY WARM...HUMID AND UNSTABLE AIRMASS. WARM FEED AND
INCREASING LLVL MOISTURE UP ACRS THE DVN CWA...IF THE CURRENT CLOUD
COVER AN CONVECTIVE DEBRIS CAN CLEAR OFF ALLOWING FOR RECOVERY...
SUPPORTS HIGHS IN THE MID TO UPPER 80S WITH SFC DPTS CLIMBING INTO
THE UPPER 60S TO LOWER 70S...MAYBE A FEW DPT READINGS PUSHING THE
MID 70S. HEAT INDEX READINGS IN THE MID TO UPPER 90S SOUTH OF I80
THIS AFTERNOON. EVEN TRIMMING BACK THE NAM AND GFS SOME WITH THEIR
OVER AGGRESSIVE THERMODYNAMICS...WITH ENOUGH HEATING CAN SEE SFC
BASED CAPES OF 3000-4000 J/KG BY LATE AFTERNOON ACRS THE CWA. WITH
DEEP SHEAR PROFILES JUST AHEAD AN ALONG THE FRONT OF 35-45 KTS AND
OTHER KINEMATIC INDICATIONS PUSHING INTO THIS AIRMASS...EXPECT SCTRD
STRONG TO SVR STORMS TO DEVELOP AHEAD OF THE FRONT AND THEN PROPAGATE
SOUTHEASTWARD ACRS THE CWA DURING THE LATE AFTERNOON AND EVENING.
TIMING IS STILL UNCERTAIN...BUT BUMPING UP SREF TIMING A FEW HOURS
SUGGEST SCTRD STORMS INTO THE NORTHWESTERN QUARTER OF THE CWA
NORTHWEST OF CID AND DBQ MAINLY AFTER 21Z-22Z OR SO. AS FOR SVR STORM
POSSIBILITY...THE AMOUNT OF POTENTIAL CAPES COMBINED WITH THE
AMBIENT SHEAR SUPPORT LARGE HAIL AND DAMAGING WINDS. BUT FCST WBZ/S
AND FZL LEVELS ARE HIGH FOR MUCH BIGGER HAIL THAN HALF DOLLARS. BUT
A STRONGLY ROTATING UPDRAFT MAY ALLOW FOR SOMEWHAT ISOLATED LARGER
HAIL. THE APPARENT LLVL SHEAR AND LCL/S OF AROUND 2K FT AGL MAY
EVEN SUPPORT AN ISOLATED TORNADO WITH A MAINTAINING SUPERCELL ALONG
THE FRONT.

TONIGHT...WILL WALK THE SCTRD LINE OF STRONG TO SVR STORMS
SOUTHEASTWARD THROUGH THE CWA FROM NORTHWEST-TO SOUTHEAST...MORE
COVERAGE MAY OCCUR ALONG AND EAST OF THE MS RVR THROUGH MID
EVENING/02-03Z OR SO...BUT WILL THEN HAVE TO WATCH FOR WESTWARD
EXTENSION ACRS THE ENTIRE SOUTHERN CWA THROUGH 06Z. CORFIDI VECTORS
PROPAGATION SPEEDS OF 35-40+ KTS MAY SPEED UP THIS TIMING WITH THE
STORMS OUT OF THE CWA EARLIER THAN CURRENTLY ANTICIPATED. THE
STORMS SHOULD PRODUCE LOCALIZED HEAVY RAINFALL AT RATES OF OVER AN
INCH AN HOUR EASY...BUT AGAIN HOPEFULLY A FASTER PROPAGATION SPEED
WILL LIMIT CERTAIN AREAS FROM GETTING DUMPED ON TOO MUCH FOR A
LONGER DURATION THAT WOULD POSSIBLY PRODUCE FLASH FLOODING. POST
STORM AND FRONT NORTHWEST FLOW MAY ALLOW FOR A COOL DOWN INTO THE
LOW TO MID 60S IN THE FAR NORTHWESTERN CWA BY 12Z MON...BUT EXPECT
MOST OF THE CWA TO HAVE LOWS IN THE MID TO UPPER 60S EVEN TAKING
INTO ACCOUNT RAIN-COOLED STORM OUTFLOW.     ..12..

.LONG TERM...(MONDAY THROUGH NEXT SATURDAY)
ISSUED AT 411 AM CDT SUN JUL 6 2014

FORECAST HIGHLIGHTS IN THE LONG TERM PERIOD ARE THE POTENTIAL FOR
ANOTHER ROUND OF STRONG TO SEVERE STORMS AND LOCALLY HEAVY RAIN
MONDAY NIGHT...AND POSSIBLE IMPACTS ON SOME AREA RIVERS.

ON MONDAY...EXPECT AFTERNOON HEAT INDICES IN THE 90 TO 95 DEGREE
RANGE...SOUTH OF INTERSTATE 80. MORE FAVORABLE BOUNDARY LAYER
MOISTURE WILL LIKELY BE DELAYED UNTIL MONDAY EVENING...COINCIDENT
WITH THE ARRIVAL OF A 500 MB SPEED MAX. MCS DIAGNOSTICS POINT TO THE
SOUTHERN HALF FOR THE HEAVIEST RAINFALL...POTENTIALLY AN ADDITIONAL
1 TO 1.5 INCHES...LOCALLY HIGHER. TIMING OF THE HIGHER CAPE/MOISTURE
WOULD LIKELY KEEP THE INITIAL SUPERCELL THREAT TO THE WEST OF THE
FORECAST AREA...THUS STRAIGHT LINE WINDS IN AN ORGANIZED COMPLEX
WOULD LIKELY BE THE MAIN SEVERE CONCERN MONDAY NIGHT. VIRTUALLY ALL
OF THE FORECAST AREA HAS BEEN OUTLOOKED IN THE SWODY2 SLIGHT RISK.
ANY ISOLATED FLASH FLOODING WOULD LIKELY BE THE RESULT OF LOCALIZED
VERY HEAVY RAINFALL RATES...AND IS NOT EXPECTED TO BE WIDESPREAD.

LOOKING AHEAD...SHOWERS AND ISOLATED STORMS MAY LINGER TUESDAY
MORNING...MAINLY EAST OF THE MISSISSIPPI RIVER. EXPECT SOMEWHAT
COOLER TEMPS TUESDAY THROUGH THURSDAY. THE NEXT BEST CHANCE OF
SHOWERS AND STORMS WILL BE LATE THURSDAY AND FRIDAY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 638 AM CDT SUN JUL 6 2014

AFTER SOME SCTRD THUNDERSTORMS GET OUT OF THE VCNTY OF BRL AND
POSSIBLY NEAR MLI BY MID MORNING/AND AREAS OF MVFR CLOUDS-FOG NORTH
OF I80 LIFT...MUCH OF THE REST OF THE DAY TO BE CHARACTERIZED BY
MAINLY VFR CONDITIONS THROUGH LATE AFTERNOON. PASSING ROUNDS OF
MAINLY VFR LEVEL CLOUDS...AND SOUTHWEST WINDS OF 10-20 KTS WITH
SOME HIGHER GUSTS. THEN AS A COLD FRONT PUSHES TOWARD THE AREA
FROM THE NORTHWEST...SCTRD STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP AND MAKE IT INTO THE VCNTY OF CID AND DBQ
AFTER 21Z THIS AFTERNOON. BOUTS OF GUSTY STRAIGHT LINE
WINDS...HAIL AND HEAVY RAINFALL AS THE STORMS PASS BY THUS
TURBULENT IFR CONDITIONS POSSIBLE IF A STORM MAKES IT ACRS AN
AIRPORT. CURRENT INDICATIONS SUGGEST THE STORMS TO BE PROGRESSIVE
ENOUGH TO BE SOUTH AND EAST OF THE TAF SITES BY 10 PM CDT THIS
EVENING...EXCEPT MAYBE BRL WHICH COULD HAVE STORM SIN THE VCNTY
THROUGH MIDNIGHT. THEN POST-FRONTAL WEST WINDS AND VFR LEVEL
CLOUDS TO FOLLOW IN THE WAKE OF THE SCTRD STORMS LATER TONIGHT.
WILL BANK ON THE POST FRONTAL WINDS STAYING UP ENOUGH TO PREVENT
FOG FROM FORMING LATE TONIGHT/EARLY MONDAY MORNING.    ..12..

&&

.HYDROLOGY...
ISSUED AT 411 AM CDT SUN JUL 6 2014

PORTIONS OF THE IOWA...SKUNK...AND DES MOINES RIVER BASINS RECEIVED
RAINFALL AMOUNTS AROUND AN INCH OR MORE SATURDAY...PROMPTING A
TEMPORARY BUMP ON THE IOWA CITY AT IOWA CITY...AND A RENEWED RISE ON
THE ENGLISH RIVER AT KALONA. FOR TODAY THROUGH MONDAY NIGHT...
AVERAGE QPF ACROSS THE FORECAST AREA IS EXPECTED TO BE IN THE 0.5
TO 2 INCH RANGE...WITH THE LOWER END OF THE RANGE NORTH...AND THE
HIGHER TOTALS SOUTH OF INTERSTATE 80. THESE AREAS WOULD FAVOR THE
SKUNK AND DES MOINES RIVER BASINS...ALONG WITH THE MISSISSIPPI
FROM KEOKUK TO GREGORY LANDING...FOR RENEWED RISES OR POTENTIALLY
HIGHER CRESTS LATER THIS WEEK. THE IOWA/CEDAR/ENGLISH BASINS WILL
LIKELY BE ON THE FRINGE OF THE HIGHER RAINFALL AMOUNTS...BUT AS
DEMONSTRATED SATURDAY...THEY REMAIN SENSITIVE TO ADDITIONAL
SIGNIFICANT RAINFALL.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SHORT TERM...12
LONG TERM...RP KINNEY
AVIATION...12
HYDROLOGY...RP KINNEY
Hazardous weather outlook, Jul 6, 5:05 AM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
505 AM CDT SUN JUL 6 2014

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-071000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
505 AM CDT SUN JUL 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED STORMS POSSIBLY PRODUCING HAIL UP TO 1 INCH IN DIAMETER
AND LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE ALONG AND SOUTH OF
HIGHWAY 34 THROUGH 8 AM CDT.

THEN SCATTERED THUNDERSTORMS ARE LIKELY NORTHWEST OF A CEDAR RAPIDS
TO DUBUQUE LINE BY LATE AFTERNOON...AND THEN WILL SPREAD DOWN ACROSS
THE REST OF THE OUTLOOK AREA DURING THE EVENING. SOME SEVERE STORMS
ARE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. AN
ISOLATED TORNADO IS ALSO POSSIBLE. ALTHOUGH THE ENTIRE OUTLOOK AREA
IS AT RISK FOR SEVERE WEATHER...CURRENT INDICATIONS SUGGEST AREAS
ALONG AND NORTH OF INTERSTATE 80 WILL HAVE A BETTER CHANCE OF
EXPERIENCING SEVERE STORMS THIS EVENING. ALTHOUGH THE STRONGER STORMS
WILL PRODUCE RAINFALL AT RATES OF OVER AN INCH AN HOUR...THEY ARE
EXPECTED TO MOVE ALONG FAST ENOUGH TO LIMIT THE THREAT OF FLASH
FLOODING. MOST AREAS THAT GET HIT BY STORMS THIS EVENING WILL RECEIVE
THREE QUARTERS OF AN INCH OR LESS OF RAINFALL. MOST OF THE STORMS ARE
THEN EXPECTED TO BE MOVING OUT OF THE SOUTHERN AND SOUTHEASTERN
PORTIONS OF THE OUTLOOK AREA BY 1 AM CDT MONDAY MORNING. THE STORM
PREDICTION CENTER HAS PLACED A SLIGHT RISK FOR SEVERE WEATHER ACROSS
THE ENTIRE OUTLOOK AREA FOR THIS AFTERNOON AND TONIGHT.

VERY WARM AND HUMID CONDITIONS ARE EXPECTED BY THIS AFTERNOON.
AFTERNOON HEAT INDICES WILL BE IN THE 90S AND POSSIBLY NEAR 100
DEGREES SOUTH OF INTERSTATE 80.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO WIDESPREAD THUNDERSTORMS ARE EXPECTED MONDAY NIGHT.
SOME SEVERE STORMS ARE POSSIBLE...WITH DAMAGING STRAIGHT LINE WINDS
THE MAIN THREAT. LOCALLY HEAVY RAIN IS POSSIBLE...ESPECIALLY SOUTH
OF INTERSTATE 80. LOCALIZED FLASH FLOODING CANNOT BE RULED OUT...IN
AREAS AFFECTED BY VERY HEAVY RAINFALL RATES.

EXPECT HOT AND HUMID CONDITIONS MONDAY. AFTERNOON HEAT INDICES WILL
BE IN THE 90 TO 95 DEGREE RANGE MONDAY ALONG AND SOUTH OF INTERSTATE
80

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE TUESDAY MORNING...MAINLY
ALONG AND EAST OF THE MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND ESPECIALLY
THIS EVENING. SPOTTER ACTIVATION MAY THEN AGAIN BE NEEDED MONDAY
NIGHT ACROSS PORTIONS OF THE OUTLOOK AREA.

12/RP KINNEY

In the hours before

Special weather statement, Jul 6, 5:12 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
512 AM CDT SUN JUL 6 2014

IAZ098-099-ILZ034-MOZ009-010-061115-
VAN BUREN IA-LEE IA-HANCOCK IL-CLARK MO-SCOTLAND MO-
512 AM CDT SUN JUL 6 2014

...SCATTERED STRONG STORMS DEVELOPING IN FAR NORTHEAST MISSOURI...

EXPECT SCATTERED THUNDERSTORMS TO DEVELOP AND MOVE SLOWLY EAST
THROUGH THE EARLY MORNING HOURS...FROM MEMPHIS AND KAHOKA...THROUGH
KEOKUK AND FORT MADISON. THE STRONGEST STORMS MAY PRODUCE HAIL
AROUND PENNY SIZE.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.

&&

LAT...LON 4024 9151 4025 9194 4030 9196 4030 9236
      4060 9235 4063 9124 4020 9125 4019 9150

KINNEY
Special weather statement, Jul 6, 6:11 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
611 AM CDT SUN JUL 6 2014

IAZ077-078-087>089-098-099-ILZ016-024>026-034-035-MOZ009-010-061215-
WASHINGTON IA-VAN BUREN IA-LOUISA IA-LEE IA-JEFFERSON IA-HENRY IA-
DES MOINES IA-HENRY IL-MCDONOUGH IL-MERCER IL-WARREN IL-HENDERSON IL-
HANCOCK IL-CLARK MO-SCOTLAND MO-
611 AM CDT SUN JUL 6 2014

...SCATTERED STRONG STORMS CONTINUE SOUTH OF INTERSTATE 80...

EXPECT SCATTERED THUNDERSTORMS TO CONTINUE AND MOVE SLOWLY EAST
THROUGH THE EARLY MORNING HOURS...FROM MEMPHIS AND
KAHOKA...IMPACTING AREAS MAINLY SOUTH OF INTERSTATE 80. THE
STRONGEST STORMS MAY PRODUCE HAIL AROUND HALF INCH IN DIAMETER.

EXPECT OCCASIONAL HEAVY DOWNPOURS...WITH PONDING OF WATER ON ROADS
AND IN LOW-LYING AREAS. SOME LOCATIONS COULD PICK UP A QUICK ONE
QUARTER TO HALF INCH OF RAIN. STORMS ARE EXPECTED TO DIMINISH BY
LATE MORNING.

&&

LAT...LON 4019 9150 4025 9154 4025 9194 4030 9196
      4030 9236 4052 9236 4060 9232 4061 9219
      4078 9219 4125 9136 4126 9028 4115 9029
      4114 9043 4027 9045 4028 9090 4019 9092

KINNEY
Special weather statement, Jul 6, 7:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
721 AM CDT SUN JUL 6 2014

ILZ025-026-035-061315-
HENDERSON-MCDONOUGH-WARREN-
721 AM CDT SUN JUL 6 2014

...STRONG CLUSTER OF STORMS MOVING ACROSS WEST CENTRAL ILLINOIS...

AT 717 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR RARITAN...OR 15 MILES NORTHWEST
OF MACOMB...MOVING EAST AT 20 MPH.

* THE THUNDERSTORMS WILL BE NEAR...
  RARITAN AND 7 MILES NORTH OF SCIOTA AROUND 725 AM CDT...
  9 MILES NORTH OF GOOD HOPE AROUND 735 AM CDT...
  ROSEVILLE AROUND 750 AM CDT...
  LITTLE SWAN LAKE AROUND 800 AM CDT...
  9 MILES NORTH OF PRAIRIE CITY AROUND 810 AM CDT...

ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND
LIGHTNING...HEAVY RAIN...ARE ALL EXPECTED WITH THESE STORMS. MOVE
INDOORS AND AWAY FROM WINDOWS AS THESE STORMS APPROACH.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.

LAT...LON 4072 9092 4094 9044 4055 9044 4052 9088
TIME...MOT...LOC 1219Z 250DEG 18KT 4065 9083

12

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 4:26 AM CDTRiver Flood WarningDVNJohnson, Washington54 hr
Jul 6, 6:11 AM CDTSpecial Weather StatementDVNDes Moines, Henry, Lee, Louisa, Van Buren64 min
Jul 6, 5:12 AM CDTSpecial Weather StatementDVNClark, Scotland63 min

Nearby

Special Weather Statements in Illinois, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.